# SDR WX0A2015120773027

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,800 hours, 42,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF LAVATORY SMOKE ANNUNCIATOR WENT OFF & MASTER CAUTION LAVATORY SMOKE DETECTOR WAS AUDIBLE THROUGHOUT THE CABIN & FLIGHT DECK.  FLIGHT ATTENDANTS REPORT AFT RT SMOKE DETECTOR GOING OFF & A GRAY HAZE BEGAN TO FILL CABIN & FLIGHT DECK WHICH DISSIPATED ON LANDING.  WARM AREA FOUND INFLIGHT AROUND LAVATORY SMOKE DETECTOR.  RT AFT LAVATORY COOLED AFTER LANDING.  RAN ENGS 1 & 2 WHILE ISOLATING PACK OPERATION FROM RT TO LT PACK.  WHILE DOING SO, CONFIRMED ODOR FROM LT PACK OPERATION.  NR 1 PACK PLACED ON DEFERRAL & MEL 21-01 S1.  COMPLIED WITH M ACTION, DMI 21596.  CLASS C, PLACARDS INSTALLED.
